# SDR CALA2017082502867

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 75,508 hours, 30,041 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

MLG SHOCK ABSORBER FAULT, MLG NOT UPLOCKED, MLG DOORS NOT CLOSED, ECAM WARNINGS WITH CORRELATED FAILURE MESSAGES NLG SHOCK ABSORBER 2526GM AND NLG EXT PROXIMITY SENSOR 25GA TGT POS.  EMERGENCY DECLARED. CHECKED NLG SHOCK ABSORBER CHARGE PRESSURE IAW AMM 12-14-32-614-004.  FOUND STRUT LOW,  SERVICED THE STRUT IAW AMM AND BITE CHECK OF LGCIU TESTS GOOD. OK TO DIP RECHECK IAW AMM 12-14-32-614-004, CHECKED THE NLG SHOCK PRESSURE BETWEEN 4 AND 7 DAYS AFTER THE FIRST SUBSEQUENT FLIGHT.
